International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 115

Research Paper | Mathematics | India | Volume 5 Issue 6, June 2016


k-Super Mean Labeling of Some Graphs

Dr. M. Tamilselvi [2] | K. Akilandeswari [2] | V. Suguna


Abstract: Let G be a (p, q) graph and fV (G) {1, 2, 3, , p+q} be an injection. For each edge e = uv, let f^* (e) = (f (u) +f (v)) /2 if f (u) +f (v) is even and f^* (e) = (f (u) +f (v) +1) /2 if f (u) +f (v) is odd, then f is called super mean labeling if f (V) {f^* (e) eE (G) }={1, 2, 3, , p+q}. A graph that admits a super mean labeling is called Super mean graph. Let G be a (p, q) graph and fV (G) {k, k+1, k+2, , p+q+k-1} be an injection. For each edge e = uv, let f^* (e) = (f (u) +f (v)) /2 if f (u) +f (v) is even and f^* (e) = (f (u) +f (v) +1) /2 if f (u) +f (v) is odd, then f is called k- super mean labeling if f (V) {f^* (e) eE (G) }={k, k+1,. . , p+q+k-1}. A graph that admits a k-super mean labeling is called k-Super mean graph. In this paper we investigate k super mean labeling of, S (B_ (n, n)), and T_nK_1.


Keywords: Super mean labeling, Super mean graph, kSuper mean labeling, kSuper mean graph, Bistar graphs, T_nK_1


Edition: Volume 5 Issue 6, June 2016,


Pages: 2310 - 2312


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Dr. M. Tamilselvi, K. Akilandeswari, V. Suguna, "k-Super Mean Labeling of Some Graphs", International Journal of Science and Research (IJSR), Volume 5 Issue 6, June 2016, pp. 2310-2312, https://www.ijsr.net/get_abstract.php?paper_id=NOV164768

Similar Articles with Keyword 'Super'

Downloads: 103

Research Paper, Mathematics, Kenya, Volume 3 Issue 6, June 2014

Pages: 1291 - 1294

Comparative Study of Performance of Neural Networks with Other Non-Parametric Regression Estimators

Robert Kasisi [2]

Share this Article

Downloads: 104

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1657 - 1663

On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj [3] | T. R. K. Kumar [2]

Share this Article
Top